# SDR ASAA12510908

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,689 hours, 5,518 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUTO SHUTOFF FUEL TEST FAILS.  PERFORMED CENTER TANKS BOOTS PUMP AUTO SHUTOFF FUNCTIONAL TEST REF MM 28 22 00 720 805, TEST PASSED.
